Applied Mathematics Sciences, Volume (1), No (33), Year (2007-1) , Pages (1613-1622)

Title : ( A weak order one stochastic Runge-Kutta method )

Authors: M. B. Niasar , Ali Reza Soheili ,

Citation: BibTeX | EndNote


In this paper, we derive new two stage explicit SRK methods with weak order 1 for SDEs with one. With two test problems,the absolute error and the CPU time of our method present and compare with the Euler method.


, Stochastic differential equations, weak approximation, Stochastic Runge–Kutta methods
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {M. B. Niasar and Soheili, Ali Reza},
title = {A weak order one stochastic Runge-Kutta method},
journal = {Applied Mathematics Sciences},
year = {2007},
volume = {1},
number = {33},
month = {January},
issn = {1312-885x},
pages = {1613--1622},
numpages = {9},
keywords = {Stochastic differential equations; weak approximation; Stochastic Runge–Kutta methods},


%0 Journal Article
%T A weak order one stochastic Runge-Kutta method
%A M. B. Niasar
%A Soheili, Ali Reza
%J Applied Mathematics Sciences
%@ 1312-885x
%D 2007